MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US EXCEL T-HANDLE; HIP INSTRUMENTS : HANDLES

DEPUY ORTHOPAEDICS INC US EXCEL T-HANDLE; HIP INSTRUMENTS : HANDLES
Catalog Number 200142000
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instrument broke.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(4) t handle was cracked.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
EXCEL T-HANDLE
Common Device Name
HIP INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8120262
Report Number1818910-2018-76759
Device Sequence Number243883
Product Code LXH
UDI-Device Identifier10603295086321
UDI-Public10603295086321
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number200142000
Device Lot NumberSO2007563
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2018
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer11/08/2018
12/07/2018
01/03/2019
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date12/01/2018
12/18/2018
01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1